# SDR GTIA2021092736010

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A300*
- Aircraft serial: 6672
- Aircraft time: 20,578 hours, 8,947 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD GALLEY MEGAPHONE -R+R FWD GALLEY MEGAPHONE AS PER SPIRIT AIRLINES A/C DRAWINGS A321-EMER EQUIP.
